# SDR UPS96521383

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Defective
- Location: Nr 1 Flight Deck
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, STRONG ELECTRICAL BURNING SMELL FROM UNDER FORWARD PANEL BOTH SIDES AFTER 1HR 30M FLT TIME.  UNABLE TO DETERMINE CAUSE.  FOUND NR 1 FD EQUIP COOLING SUPPLY FAN BAD.  DEFERRED PER MEL 21-58-04.
